# SDR SWAA2022110759999

- Difficulty date: October 14, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N8655D
- Make and model: Boeing 737-8H4
- Aircraft serial: 42529
- Aircraft time: 26,727 hours, 12,442 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT RH FLOOR TRANSITION ANGLE HAS CORROSION AROUND FASTENER HOLES STA. 500B-500C REFERENCE [TTG8Q00FFPBL] / [01] REMOVED DAMAGE PER SRM 51-10-02. REMOVED .001 INCH OF MATERIAL AT STATIONS 500B+2 AND 500B+7. REMAINING MATERIAL AT THOSE LOCATIONS IS .039 INCH AND IS WITHIN LIMITS PER SRM 53-00-53-1A-2. OKAY TO TREAT AND PRIME REWORKED AREAS AT THE TWO GIVEN LOCATIONS.;[02] REMOVED DAMAGE PER SRM 51-10-02 AT STATION 500B+15. REMOVED .013 INCH OF MATERIAL. REMAINING THICKNESS AT THIS LOCATION IS .027 INCH AND IS OUT OF LIMITS PER SRM 53-00-53-1A-2. REPLACE DAMAGED SECTION OF TRANSITION ANGLE AS NOTED IN STEP 1.;[10] CHANGED REPAIR TYPE FROM MINOR TO MAJOR AS PER INSTRUCTIONS IN EA M-22-153-01550.;[11] INSTALLED NEW R/H TRANSITION ANGLE FROM STATION 500B+10 TO 500G+9. ALL WORK REFERENCE TO SRM 53-00-53-2R-5; AND EA M-22-153-01550.;[12] 11. CAO TRAN (TECHNICIAN); 29-OCT-2022 03:14 UTC INSTALLED NEW R/H TRANSITION ANGLE FROM STATION 500B+10 TO 500G+9. ALL WORK REFERENCE TO SRM 53-00-53-2R-5; AND EA M-22-153-01550. C/W RII INSPECTION.;[13] C.W. ALL TASKS.
